MathSciNet Relay Station
MathSciNet bibliographic data
MR293083 (45 #2162) 30A48
Nakai, Mitsuru Dirichlet finite solutions of $\Delta u=Pu$, and classification of Riemann surfaces. Bull. Amer. Math. Soc. 77 (1971), 381–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement